# SDR DALA2018110506468

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 16,709 hours, 6,167 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Condition: Out Of Limits
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

APPROX 45 MIN AFTER T/O AT STABLE CRUISE .795M, NOTED UNUSUAL AIRFRAME VIBRATION WITH YOKE VISIBLY VIBRATING, BOTH ENGINE INDICATIONS STABLE. C/W FREEPLAY CK ON RT ELEV PUSHROD PER WORKCARD 2730-7550. RT PUSHROD OUT OF LIMITS AT 0.300". REMOVED RT ELEV PUSH ROD PER AMM 27-31 AND ELEVATOR BUSS ASSEMBLY TORQUE TUBE.
